| Catalog Number |
140.739 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
05/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported that over 3 months after the immediate dental implant was placed in ada site 23 in the patient's mouth, the implant did not achieve osseointegration in type ii bone.The implant was lost at the time of the final impression.The clinician torqued the implant to 30 ncm.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The information provided in this report was based on information givenby the dentist in neodent¿s products warranty form that was recorded in the system that is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
Event or Problem Description